Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Experiences with Phentermine?

My SIL just got off of phentermine and she looks great. She says it helped kickstart her stubborn weightloss. I was thinking about asking my Dr. to prescribe me this too, does anyone have any experiences with it? Currently I'm taking Spironolactone for my overactive hormones, prescription antacids, and a prescription for coating my stomach to help with acid and ulcers. Thanks!

BTW I work out 4 times a week and eat pretty healthy. I just have stubborn fat in my belly area and I feel fatigued all the time.

Answer Question
 
Mom2Rylin

Asked by Mom2Rylin at 8:14 PM on Nov. 10, 2010 in Diet & Fitness

Level 13 (1,198 Credits)
Answers (5)
  • I can't imagine that amphetemines are going to be a great idea with your stomach problems. I had horrible mood swings on it...after about a week I went batshit insane for a day or so. Super depressed, hyper sensitive...it was just awful for me.

    Jenny-talia

    Answer by Jenny-talia at 8:50 PM on Nov. 10, 2010

  • I'm not sure either about my stomach problems, I need to ask the doctor about that. Also the spironolactone that I'm on for regulating my hormones is a blood pressure medication. I've heard both sides to that, some say its safe to take with blood pressure meds and some say its not
    Mom2Rylin

    Comment by Mom2Rylin (original poster) at 1:42 AM on Nov. 11, 2010

  • horrbile. Made me feel like i was on meth again, and the comedown was shitty too. Avoid it. I flushed all mine after the first pill
    Anonymous

    Answer by Anonymous at 4:51 PM on Nov. 11, 2010

  • I used it about a year after having my son and lost a total of 60lbs in 3 months! Not a good thing. It makes you feel like you just want to go all the time and makes you NOT hungry at all. I had to force myself to eat in the end because I got so used to not eating for days. It actually triggered an eating disorder that I am still stuggling with 5 years later. I gained it all back plus 50lbs within 9 month of stopping it. In my personal opinion it is the worst way to lose weight. There are some great groups on here that are great for healthy eating and losing weight a healthy way. I just started those because I have a hard time losing weight, but I will never use Phentermine again because you also get addicted to it and it sucks when you finally stop taking it. GL
    jnsdrf

    Answer by jnsdrf at 9:18 PM on Nov. 11, 2010

  • I dont think it would help w/ your stomache issues. Just keep doing what your doing. It takes time.
    sstepph

    Answer by sstepph at 8:20 AM on Jan. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN